Hi! Has anyone started propranolol or other beta blockers and felt absolutely worse?? it’s only been a few days but i’ve slept awfully and seemed to have more episodes. i’m wondering if this is normal and should go away or will it just get worse?
Postural Orthostatic Tachycardia Syndrome (POTS)
I haven’t taken propranolol but I do take metoprolol. When I first started it, didn’t kick in right away. Then it started to help me but it made me very sleepy yet I had trouble falling asleep. They just switched my dose to once a day in the morning and now I’m sleeping better. I also take melatonin at night to help with sleep
I’m on propranolol right now and it’s giving me side affects like exhaustion and blood sugar drops. This only started after I had been on it for a while though.
☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision
Discover your Alikeness™ with people who are on the same journey, gain wisdom and get emotional relief in a secure & anonymous space.
Scan code or click below download the app